# SDR CALA2024102300902

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 122,852 hours, 18,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PRESSURE GAUGE IN RED PERFORMED SCAPE SLIDE CHECK REF TASK 25-66-98-206-001 AND FOUND GAGE NEEDLE IN THE CORRECT POSITION. GOOD FOR SERVICE.
